# SDR DALA2018030301355

- Difficulty date: March 3, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 47,388 hours, 38,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOP BETWEEN SEAT ROWS 14-21. REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-03.CABIN EMERGENCY LIGHTS OPS NORMAL.
